RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 541–548 (Mi mz7772)  

This article is cited in 1 scientific paper (total in 1 paper)

The continuity of semiadditive functionals

E. I. Smirnov

Yaroslavl State Pedagogical Institute

Abstract: In this paper we examine a general principle of continuity of semiadditive functionals on a metric linear space (MLS) that extends various results obtained previously in this respect. In particular, from our fundamental Theorem 1 it is easy to obtain Banach's closed graph theorem, the Banach–Steinhaus theorem, the weak base theorem, and others.

Full text: PDF file (466 kB)

English version:
Mathematical Notes, 1976, 19:4, 329–333

Bibliographic databases:

UDC: 517
Received: 10.06.1975

Citation: E. I. Smirnov, “The continuity of semiadditive functionals”, Mat. Zametki, 19:4 (1976), 541–548; Math. Notes, 19:4 (1976), 329–333

Citation in format AMSBIB
\Bibitem{Smi76}
\by E.~I.~Smirnov
\paper The continuity of semiadditive functionals
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 541--548
\mathnet{http://mi.mathnet.ru/mz7772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402464}
\zmath{https://zbmath.org/?q=an:0349.46003}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 329--333
\crossref{https://doi.org/10.1007/BF01156792}


Linking options:
  • http://mi.mathnet.ru/eng/mz7772
  • http://mi.mathnet.ru/eng/mz/v19/i4/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Smirnov, “Using homological methods on the base of iterated spectra in functional analysis”, Vladikavk. matem. zhurn., 14:4 (2012), 73–82  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020